Xin-Bing Kong (2017). On the number of common factors with high-frequency data. Biometrika, 104, 397-410. (SCI)
 Zong-Wu Cai, Bing-Yi Jing, Xin-Bing Kong, Zhi Liu (2017). Nonparametric regression with nearly integrated regressors under long run dependence. The Econometrics Journal, 20, 118-138. (SSCI)
 Kong Xin-Bing (2017). Testing for infinite variation jumps using high-frequency data. Statistica Sinica, online. (SCI)
 Kong Xin-Bing (2017). On the integrated idiosyncratic and systematic volatility with the large panel high-frequency data. Accepted, Annals of Statistics, online. (SCI)
 Kong Xin-Bing, Liu Zhi, Zhao Peng, Zhou Wang (2017). SURE estimates under dependence and heteroscedasticity. Journal of Multivariate Analysis, 161, 1-11. (SCI)
 Zhao Yan-Yong, Lin Jin-Guan, Wang Hong-Xia, Huang Xing-Fang (2017). Jump-detection-based estimation in time-varying coefficient models and empirical analysis. Test，26(3), 574-599. (SCI)
 Zhao Yan-Yong, Lin Jin-Guan, Wang Hong-Xia. (2017). Robust bootstrap estimates in heteroscedastic semi-varying coefficient models and applications in analyzing Australia CPI data. Communication: Simulation and Computation. 46(4), 2638-2653. (SCI)
 Zhao Yan-Yong, Lin Jin-Guan, Ye Xu-Guo, Wang Hong-Xia and Huang Xing-Fang(2017). Two-stage orthogonality-based estimation for semiparametric varying-coefficient models and its applications in analyzing AIDS data. Biometrical Journal, DOI:10.1002/bimj.201500215. (SCI)
 Lin Jin-Guan, Zhang Kong-Sheng, Zhao Yan-Yong (2017). Nonparametric estimation of multivariate multiparameter conditional copulas. Journal of the Korean Statistical Society, 46(1): 126-136. (SCI)
 Zhou, X.C., Xu，Y.Z. and Lin, J.G., Wavelet estimation in varying coefficient models for censored dependent data, Statistics & Probability Letters, 2017, 122: 179-189. (SCI)
 Xue-Ping Chen, Jin-Guan Lin∗, Hong-Xia Wang, Xing-Fang Huang, Designs containing partially clear main effects. Statistics and Probability Letters, 121, 12-17, 2017. (SCI)
 Hongxia Wang, Yuehua Wu and Elton Chan, Efficient estimation of nonparametric spatial models with general correlation structures, Australian & New Zealand Journal of Statistics, 59(2), 2017, 215–233. (SCI)
 Xing-Fang Huang, Ting Zhang, Yang Yang* and Tao Jiang, Ruin Probabilities in a Dependent Discrete-Time Risk Model With Gamma-Like Tailed Insurance Risks, Risks, 2017, 5, 14; doi:10.3390/risks5010014.
 陈雪平, 林金官*, 黄性芳, 汪红霞, 区组大小不等的主效应设计, 中国科学: 数学，2017年第47卷第6期: 765-778.
 Wang, Jiangyan*, Yang, Miao and Majumdar, Anandamayee. (2017). Comparative study and sensitivity analysis of skewed spatial processes. Computational Statistics, 32, 1613-9658 (Online). DOI: 10.1007/s00180-017-0741-3. (SCI).
 Liu Guangying. Zhang Lixin and Fang Xinian(2017). Multipower variation from generalized difference for fractional integral processes with jumps. Communications in Statistics - Theory and Methods. 46(19): 9662-9678. (SCI)
 Junfeng Liu, Donglei Tang and Yuquan Cang (2017). Variations and estimators for self-similarity parameter of sub-fractional Brownian motion via Malliavin calculus, Communications in Statistics-Theory and Methods, 46(7), 3276-3289. (SCI)
 Junfeng Liu, Guangjun Sheng and Yang Yang (2017). Weak convergence for the fourth-order stochastic heat equation with fractional noises. Bull. Malays. Math. Sci. Soc. 40:565–582, (SCI)
 Junfeng Liu and Litan Yan (2017). On a nonlinear stochastic pseudo-differentialequation driven by fractional noise. Stochastics and Dynamics, DOI:10.1142/S0219493718500028, 36 pages. (SCI)
 Junfeng Liu and Ciprian A. Tudor (2017). Stochastic heat equation with fractional Laplacian and fractional noise: Existence of the solution and analysis of the density. Acta Mathematica Scientia, 37B(6): 1-22. (SCI)
 Junfeng Liu and Ciprian A. Tudor (2017). Generalized Anderson model with time-space multiplicative fractional noise, Results in Mathematics, DOI 10.1007/s00025-017-0739-8, 22 pages (SCI)
 Yang Yang, Kam C. Yuen and Junfeng Liu (2017). Asymptotics for ruin probabilities in Levy-driven risk models with heavy-tailed claims, Journal of Industrial and Management Optimization, doi:10.3934/jimo.2017044, 17 pages, (SCI)
 Liu, J. and Yang, Y.*, 2017. Infinite-time absolute ruin in dependent renewal risk models with constant force of interest. Stochastic Models, 33, 97-115 (SCI)
 Cang, Y. and Yang, Y.*， 2017. On extremal behavior of aggregation of largest claims. Communications in Statistics-Theory and Methods, 46, 917-926 (SSCI).
 Yang, Y.*, Zhang, T. and Yuen, K.C., 2017. Approximations for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations. Journal of Computational and Applied Mathematics, 321, 143-159. (SCI)
 Yang, Y.*, Yuen, K.C. and Liu, J., 2017. Uniform asymptotics for finite-time ruin probability in a dependent risk model with general stochastic investment return process. Acta Mathematicae Applicatae Sinica (English Series). (SCI)